MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X8 L0°; INTERVERTEBRAL OBLIQUE CAGE

MEDACTA INTERNATIONAL SA MECTALIF OBLIQUE (TI PEEK) OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X8 L0°; INTERVERTEBRAL OBLIQUE CAGE
Model Number 03.26.035
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 months after primary surgery (l4/l5/s1), the surgeon noticed that 1 cage was migrated.The surgeon removed all the screws and the migrated cage, implanting a competitor cage with must pedicle screws.
 
Additional Manufacturer Narrative
Batch review performed on 08 november 2021: lot 1620019b: (b)(4) items manufactured and released on 06-july-2021.Expiration date: 2026-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 1620019a: (b)(4) items manufactured and released on 14-may-2021.Expiration date: 2026-04-21.No anomalies found related to the problem.To date, the item has been sold.Lot 1620019: (b)(4) items manufactured and released on 25-may-2016.Expiration date: 2021-05-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
MECTALIF OBLIQUE (TI PEEK) OBLIQUE INTERBODY FUSION DEVICE PEEK/TI 12X28X8 L0°
Common Device Name
INTERVERTEBRAL OBLIQUE CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12874438
Report Number3005180920-2021-00930
Device Sequence Number4353355
Product Code MAX
UDI-Device Identifier07630030830556
UDI-Public07630030830556
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number03.26.035
Device Catalogue Number03.26.035
Device Lot Number1620019B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian